Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Vector solitons in nonlinear lattices

Autor
Kartashov, Y.; Malomed, B.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2009-12
Volum
34
Número
23
Pàgina inicial
3625
Pàgina final
3627
DOI
https://doi.org/10.1364/OL.34.003625 Obrir en finestra nova
URL
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-34-23-3625 Obrir en finestra nova
Resum
We consider two-component solitons in a medium with a periodic modulation of the nonlinear coefficient. The modulation enables the existence of complex multihump vector states. In particular, vector solitons composed of dipole and fundamental or dipole and even double-hump components exist and may be stable. Families of unstable scalar solitons can be stabilized in the vectorial form, due to the coupling to a stable second component.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Malomed, B A  (autor)
  • Vysloukh, Victor A.  (autor)
  • Torner Sabata, Lluis  (autor)